Transient Wave Propagation in a one Dimensional Partially Saturated Poroelastic Column

Peng Li, Martin Schanz

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)505-506
JournalProceedings in Applied Mathematics and Mechanics
Volume10
Issue number1
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Transient Wave Propagation in a one Dimensional Partially Saturated Poroelastic Column. / Li, Peng; Schanz, Martin.

In: Proceedings in Applied Mathematics and Mechanics , Vol. 10, No. 1, 2010, p. 505-506.

Research output: Contribution to journalArticleResearch

@article{2371da423fe9494680c0417abcb37be2,
title = "Transient Wave Propagation in a one Dimensional Partially Saturated Poroelastic Column",
author = "Peng Li and Martin Schanz",
year = "2010",
doi = "10.1002/pamm.201010245",
language = "English",
volume = "10",
pages = "505--506",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - Transient Wave Propagation in a one Dimensional Partially Saturated Poroelastic Column

AU - Li, Peng

AU - Schanz, Martin

PY - 2010

Y1 - 2010

U2 - 10.1002/pamm.201010245

DO - 10.1002/pamm.201010245

M3 - Article

VL - 10

SP - 505

EP - 506

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

IS - 1

ER -